# SDR GTIA2019041853286

- Difficulty date: April 15, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 7,610 hours, 3,391 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Limiter
- Condition: Tripped
- Location: Slat Torque
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SLATS FAULT-COMPLETED UP TO STEP 4.A. (5)(D) OF TSM 27-81-00-810-810-A AFTER FINDING RH #5 IB SLAT ACTUATOR TORQUE LIMITER POPPED. EH 64873. PER TSM 27-81-00-810-059-A STEP 4.A.(5)(D) R/R RH #5 IB SLAT ACTUATOR IAW AMM 27-84-49. OPS AND DIMENSIONAL CHECKS GOOD. A/C OK FOR SERVICE
